User menu

The Complete-integrability of Hamiltonian-systems

Bibliographic reference Van Moerbeke, Pierre. The Complete-integrability of Hamiltonian-systems. In: Lecture Notes in Mathematics, Vol. 1017, p. 462-475 (1983)
Permanent URL
  1. Adler M, van Moerbeke P, Completely integrable systems, Euclidean Lie algebras, and curves, 10.1016/0001-8708(80)90007-9
  2. Adler Mark, van Moerbeke Pierre, Linearization of Hamiltonian systems, Jacobi varieties and representation theory, 10.1016/0001-8708(80)90008-0
  3. Adler M., van Moerbeke P., Kowalewski's asymptotic method, Kac-Moody lie algebras and regularization, 10.1007/bf01947073
  4. Adler M., van Moerbeke P., The algebraic integrability of geodesic flow onSO(4), 10.1007/bf01393820
  5. Mumford, D.: An appendix to the preceding article. Invent. Math. 67, 327–331 (1982)
  6. Arnold V. I., Mathematical Methods of Classical Mechanics, ISBN:9781475716955, 10.1007/978-1-4757-1693-1
  7. Haine, L.: Abelian surfaces and geodesic flow on SO(4). (to appear).
  8. Hille, E.: Ordinary differential equations in the complex domain. NY: Wiley-Interscience 1976
  9. Kowalevski Sophie, Sur le probleme de la rotation d'un corps solide autour d'un point fixe, 10.1007/bf02592182
  10. Kowalevski Sophie, Sur une propriété du système d'équations différentielles qui définit la rotation d'un corps solide autour d'un point fixe, 10.1007/bf02413316
  11. van Moerbeke, P.: Complete integrability, Kac-Moody Lie algebras and algebraic geometry. Invited lecture, International Congress of Mathematicians 1983 (to appear).